zbMATH — the first resource for mathematics

Positive solutions of quasilinear elliptic equations in exterior domains. (English) Zbl 0452.35039

35J65 Nonlinear boundary value problems for linear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Agmon, S; Douglis, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. pure appl. math., 12, 623-727, (1959) · Zbl 0093.10401
[2] Atkinson, F.V, On second order nonlinear oscillations, Pacific J. math., 5, 643-647, (1955) · Zbl 0065.32001
[3] Belohorec, S, Oscillatory solutions of certain nonlinear differential equations of second order, Mat.-fyz. casopis sloven. akad. vied., 11, 250-255, (1961) · Zbl 0108.09103
[4] Courant, R; Hilbert, D, ()
[5] Kitamura, Y; Kusano, T, An oscillation theorem for a sublinear Schrödinger equation, Utilitas math., 14, 171-175, (1978) · Zbl 0424.35009
[6] Ladyzhenskaya, O.A; Ural’tseva, N.N, Linear and quasilinear elliptic equations, (1968), Academic Press New York · Zbl 0164.13002
[7] Nagumo, M, On principally linear elliptic differential equations of the second order, Osaka math. J., 6, 207-229, (1954) · Zbl 0057.08201
[8] Nehari, Z, On a class of nonlinear second-order differential equations, Trans. amer. math. soc., 95, 101-123, (1960) · Zbl 0097.29501
[9] Noussair, E.S; Swanson, C.A, Oscillation theory for semilinear Schrödinger equations and inequalities, (), 68-81 · Zbl 0372.35004
[10] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, N. J · Zbl 0153.13602
[11] Schmitt, K, Boundary value problems for quasilinear second order elliptic equations, Nonlinear anal., 2, 263-309, (1978) · Zbl 0378.35022
[12] Wong, J.S.W, On the generalized Emden-Fowler equation, SIAM rev., 17, 339-360, (1975) · Zbl 0295.34026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.